# SDR 96ZZZX3724

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513QS
- Make and model: Braero BAE1251000
- Aircraft serial: NA1004
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Longeron Assy
- Part number: 2660042505
- Condition: Cracked
- Location: Lt Eng T/R
- Part time: 2,983 hours
- Component: Rohr, 2660003505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT ENGINE THRUST REVERSER UPPER DOOR INBOARD LONGERON ASSEMBLY, ABOUT 2 INCHES FROM BUMPER.  LONGERON ASSEMBLY IS WEAK IN MACHINED AREA WHICH IS WHERE THE CRACK IS LOCATED.
